Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Feeling nausea and dizziness, having high BP. Safe medicine to increase penis size?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
hi hello,i dont know what happend...when suddenly i found myself in kind of nausea and i feel dizzy.i put my allout liquid above my head while sleeping and i sleep below it.i think that allout liquid must have dropped in my mouth...or inhaled excess....please can you help me out.i also want to increase the size of my penis by 3 inch.should i take any medicine for help.i have high blood it comes to 6inch when erect.can you provide me any safe medicine that will not affect my blood pressure and any medication to add more 3 inch
Posted Thu, 21 Mar 2013 in Penis Problems
Answered by Dr. Aarti Abraham 20 minutes later
Thank you for your query.
You could have inhaled excess of mosquito repellent, and you should never sleep with the liquid right above your head.
However, since you are on medication for high blood pressure, please go to the ER ( do not go alone , have some help or call them ), and get your BP checked.
It is possible that you are dizzy due to hypertension or hypotension.
Sadly, there is NO scientifically proven medicine or treatment to add length to your penis, that too, 3 inches.
6 inches when erect definitely falls in the normal category
take care
Above answer was peer-reviewed by
Follow-up: Feeling nausea and dizziness, having high BP. Safe medicine to increase penis size? 1 hour later
hello,i might have swallowed a thin wire which is very small.could there be any problem.i dont know whether i have swallowed a wire or not.dont know any symptoms of what happens when u dwallow wire.i was just eating paratha and some sabji while i found wire which is very small two times.i have just assumed that i have eaten it.can you please suggest what to do....will it come out of bowel?i dont know what to do.
Answered by Dr. Aarti Abraham 6 hours later
It depends on what kind of wire you have swallowed,
Better is to consult a gastroenterologist and have an X XXXXXXX and examination.
Above answer was peer-reviewed by
Follow-up: Feeling nausea and dizziness, having high BP. Safe medicine to increase penis size? 10 hours later
can you please tell me how to increase the size of penis????and the diameter of the girth?please can you sihgest something.its really important.....if your help can save.
Answered by Dr. Aarti Abraham 24 minutes later
There is no such known method.
Your penis size is absolutely normal, so do not worry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor